Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the complex bordism and cobordism of infinite complexes


Author: Peter S. Landweber
Journal: Bull. Amer. Math. Soc. 76 (1970), 650-654
MSC (1970): Primary 5530; Secondary 5710
MathSciNet review: 0258021
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Lectures on generalised cohomology, Category Theory, Homology Theory and their Applications, III (Battelle Institute Conference, Seattle, Wash., 1968, Vol. Three), Springer, Berlin, 1969, pp. 1–138. MR 0251716
  • 2. D. W. Anderson and Luke Hodgkin, The 𝐾-theory of Eilenberg-MacLane complexes, Topology 7 (1968), 317–329. MR 0231369
  • 3. M. F. Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. 9 (1961), 23–64. MR 0148722
  • 4. Nils Andreas Baas, On the stable Adams spectral squences, Various Publications Series, No. 6, Matematisk Institut, Aarhus Universitet, Aarhus, 1969. MR 0268894
  • 5. J. M. Boardman, Stable homotopy theory, University of Warwick, 1965 (preprint).
  • 6. V. M. Buhštaber and A. S. Miščenko, Elements of infinite filtration in 𝐾-theory, Dokl. Akad. Nauk SSSR 178 (1968), 1234–1237 (Russian). MR 0231368
  • 7. V. M. Buhštaber and A. S. Miščenko, A 𝐾-theory on the category of infinite cell complexes, Izv. Akad. Nauk SSSR Ser. Mat. 32 (1968), 560–604 (Russian). MR 0253322
  • 8. Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480
  • 9. P. E. Conner and Larry Smith, On the complex bordism of finite complexes, Inst. Hautes Études Sci. Publ. Math. 37 (1969), 117–221. MR 0267571
  • 10. Akio Hattori, Integral characteristic numbers for weakly almost complex manifolds, Topology 5 (1966), 259–280. MR 0192517
  • 11. J. Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337–341. MR 0159327
  • 12. S. P. Novikov, Methods of algebraic topology from the point of view of cobordism theory, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 855–951 (Russian). MR 0221509
  • 13. R. E. Stong, Relations among characteristic numbers. I, Topology 4 (1965), 267–281. MR 0192515
  • 14. Robert E. Stong, Notes on cobordism theory, Mathematical notes, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0248858
  • 15. Tammo tom Dieck, Bordism of 𝐺-manifolds and integrality theorems, Topology 9 (1970), 345–358. MR 0266241

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5530, 5710

Retrieve articles in all journals with MSC (1970): 5530, 5710


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12476-4